MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE
Catalog Number 1010480-HJ
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event estimated.The device was not returned for analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.A conclusive cause for the reported difficulties cannot be determined.It is possible that a buildup of procedural contaminants (blood, contrast) on the guide wire resulted in the reported difficult to position and the reported difficult to remove; however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the physician made a general comment regarding hi-torque (ht) pilot 50 guide wires sticking to balloon catheters during advancement, and having to remove the guide wire with the balloon catheter as a single unit.A new pilot guide wire and unspecified balloon catheter was used to complete the procedure.There were no adverse patient effects and no reported clinically significant delays in any of the procedures.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8219164
Report Number2024168-2019-00077
Device Sequence Number1670758
Product Code DQX
UDI-Device Identifier08717648073861
UDI-Public08717648073861
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1010480-HJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1